Author Topic: Diazepam taper  (Read 178 times)

[Buddie]

Diazepam taper
« on: June 03, 2022, 01:21:54 am »
it is hard to post on my phone but itís all I have to use.
I have gone from 27mg of diazepam a day in about two months to cutting out the 2 mg at night  to 15
mg of diazepam and skipping my am and afternoon 5mg each time and also cut 3 gabapentins I have 1 in am 2 in afternoon. I have been trying and failing for months as I always seem to do when I am kicking a drug.
So now I make it all day with no drugs but am taking vitamin supplements that help me stay calm.
I have a ton of craziness from others in my life at this time but in spite of it all I am extremely determined.
So as of today June 2 2002 I am on 15 mg of diazepam at night , 2 gabapentins 300 mg each and 150 mg of Trzadone.
I am feeling quite well but still am going through brain fog at times .
My white blood cell count has gone from low to normal.
I have not told my Dr. I have cut back this much.
Told him I was ready to continue taper but he said wait for a while
I know and listen to my own body.
I am just going to go along with what he says to do and let him think I am doing it his way so I. Donít get yelled at or dropped.
Anyone out there relate?
I have been successful going off Geodi which of course was not a benzo but hell to get off by gradually breaking capsule open and tapering took about a year.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Diazepam taper
« Reply #1 on: June 03, 2022, 02:48:16 pm »
The only thing I can relate to is the tapering off of valium. You seem like you are really kicking it! I am moving at a much slower pace. I've never tried gabapentin.  I wish you the best of luck and I hope you are proud of the success you've made so far!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.